Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

10 results for “asymptotic distributions”

Set a search alert
Research ArticleOpen accessIn the keywordsA Test for Two-Sample Repeated Measures Designs: Effect of High-Dimensional DataBoonyarit Choopradit, Samruam ChongcharoenProblem statement: High-dimensional repeated measures data are increasingly encountered in various areas of modern science since classical multivariate statistics, e.g,. Hotelling’s T2, are not well defined in the case of high-dimensional data. Approach: In this study, the test statistics with no specific form of covariance matrix for analyzing high-dimensional two-sample repeated measures designs with common equal covariance are proposed. The … …Journal of Mathematics and Statistics, Vol. 7, Issue 4 · 28 Oct 2011 · 7,328 accessesView PDFCite
Research ArticleOpen accessIn the keywordsAn Application of Univariate Statistics to Hotelling's T2Dr. A. PolymenisProblem statement: Hotelling's T2 statistic has been well documented in the existing literature and exact as well as asymptotic results have been obtained. In the present article, we focus on an important particular case of T2 and we note that, there is no clear way to show, how univariate results, used in the theory of Student’s t statistic, could be … …Journal of Mathematics and Statistics, Vol. 7, Issue 1 · 25 Mar 2011 · 7,660 accessesView PDFCite
Research ArticleOpen accessIn the abstractAbsolute Measures of Interindividual Variation: A Simulation StudyJosé Moral-de la RubiaFour absolute measures and one relative measure of interindividual variability have been defined, together with their point and interval estimation (bootstrap and asymptotic), and an R script has been developed for their computation. However, further simulation studies are required to strengthen their methodological evaluation. This study focused on the three absolute measures with potentially better regularity conditions, Mean Interindividual Differences … …Journal of Mathematics and Statistics, Vol. 22, Issue 1 · 4 Aug 2026 · 957 accessesView PDFCite
Research ArticleOpen accessIn the abstractEstimation and Reliability for a Special Type of Semi-Markov ProcessVlad Stefan Barbu, Alex Karagrigoriou, Andreas MakridesThis work deals with multi-state systems modelled by means of semi-Markov processes. The sojourn times are seen to be independent not identically distributed random variables and assumed to belong to one of two different general classes of distributions so that the first class is closed under maxima and the second one is closed under minima. We obtain maximum likelihood estimators … …Journal of Mathematics and Statistics, Vol. 15, Issue 1 · 20 Oct 2019 · 7,047 accessesView PDFCite
Research ArticleOpen accessIn the abstractNew Family of Logarithmic Lifetime DistributionsSaid Hofan AlkarniIn this study a new lifetime class with decreasing failure rate is introduced by compounding truncated logarithmic distribution with any proper continuous lifetime distribution. The properties of the proposed class are discussed, including a formal proof of itsprobability density function, distribution function and explicit algebraic formulae for its reliability and failure rate functions. A simple EM-type algorithm for iteratively computing … …Journal of Mathematics and Statistics, Vol. 8, Issue 4 · 20 Dec 2012 · 7,155 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Probability and the Asymptotic Distribution Functions of Increasing Ordered Statistical DataA. A. El-Faheem, Eman A. MahmoudProblem statement: We considered two types of sequences of ordered statistical discrete data i1, i2…in, 1≤i1≤ i2≤… in≤n and ij = 1,2,…,n, j = 1,2,…,n. The first type is the order statistics of a sample of size n taken from the uniform discrete distribution on the set S = {1,2,…,n}, n ∈ N+. The other type is the increasing ordered … …Journal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 7,290 accessesView PDFCite
Research ArticleOpen accessIn the abstractRanking of Simultaneous Equation Techniques to Small Sample Properties and Correlated Random DeviatesA. A. Adepoju, J. O. OlaomiProblem statement: All simultaneous equation estimation methods have some desirable asymptotic properties and these properties become effective in large samples. This study is relevant since samples available to researchers are mostly small in practice and are often plagued with the problem of mutual correlation between pairs of random deviates which is a violation of the assumption of mutual independence between … …Journal of Mathematics and Statistics, Vol. 5, Issue 4 · 31 Dec 2009 · 6,594 accessesView PDFCite
Research ArticleOpen accessIn the abstractExact Permutation Algorithm for Paired Observations: The Challenge of R. A. FisherJ. I. Odiase, S. M. OgbonmwanThe major handicap of permutation test is the logical and computational requirement necessary to develop and implement the exact permutation scheme. This study provides an algorithm that systematically enumerates all the distinct permutations of the paired observations in an experiment without the possibility of repeating any of the permutations. The permutation algorithm presented completely breaks down the permutation problem for … …Journal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,866 accessesView PDFCite
Research ArticleOpen accessIn the abstractβ-Spline Estimation in a Semiparametric Regression Model with Nonlinear Time Series ErrorsJinhong You, Gemai Chen, Xian ZhouWe study the estimation problems for a partly linear regression model with a nonlinear time series error structure. The model consists of a parametric linear component for the regression coefficients and a nonparametric nonlinear component. The random errors are unobservable and modeled by a first-order Markov bilinear process. Based on a B-spline series approximation of the nonlinear component function, we … …American Journal of Applied Sciences, Vol. 2, Issue 9 · 30 Sep 2005 · 6,734 accessesView PDFCite